Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Little Rock, AR

January 12, 20135 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jan 12, 2013, 4:01 PM CST for 5 counties in Arkansas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2013, 4:01 PM CST (22:01 UTC)
Expired
Jan 12, 2013, 7:00 PM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Conway County, AR, Logan County, AR, Pope County, AR, Van Buren County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 5:44 PM CSTFLASH FLOODDover, ARWATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A VEHICLE.
Jan 12, 5:48 PM CSTFLASH FLOODAtkins, ARWATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A VEHICLE.
Jan 12, 6:00 PM CSTFLASH FLOODRussellville, ARWATER IS FLOWING OVER MULTIPLE BRIDGES ON BACK ROADS. PORTIONS OF ARKANSAS AVENUE HAS BEEN CLOSED. WATER IS UP TO AND ENTERING HOUSES.
Jan 12, 6:09 PM CSTFLASH FLOODRussellville, ARNORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING APARTMENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 103 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WGUS54 KLZK 122201
FFWLZK
ARC029-083-115-141-149-130100-
/O.NEW.KLZK.FF.W.0002.130112T2201Z-130113T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME EAST CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
  NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
  POPE COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 700 PM CST

* AT 401 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF BROCK CREEK LAKE TO 3 MILES SOUTH
  OF DARDANELLE. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE
  FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS WITH
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...       TARAL...              SOLO...
  POTTSVILLE...         PETIT JEAN RIVER WMA...
  OLA...                MOSLEY...             LONDON...
  LAKE DARDANELLE...    JERUSALEM...          HECTOR...
  GALLA CREEK WMA...    DOVER...             
  DARDANELLE LOCK AND DAM...                  DARDANELLE...
  DABNEY...             BROOMFIELD...         BROCK CREEK LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3559 9257 3495 9324 3514 9348 3566 9290

$$

225

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 2:59 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 12, 2:59 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CST SAT JAN 12 2013

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST
ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN
OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST
OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING
FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL
REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE
INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND
CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY
RECEIVED TODAY.

SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF
I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE
PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL
ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR
THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND
DOWN IN THE HOURS AFTER SUNSET.

COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY
RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/
NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD
INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND
SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT
DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE
WIDESPREAD PROBLEMS.

AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE
SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST
CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER...
AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY
SIGNIFICANCE.
&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN
THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD
AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER
RIDGE BUILDS OVER THE WEST COAST.

MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE
HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD
FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY
AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST.
TEMPERATURES WILL BE NEAR NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     32  37  21  39 / 100  50  10  10
CAMDEN AR         44  48  26  43 / 100  70  20  20
HARRISON AR       26  35  16  36 / 100  20  10  10
HOT SPRINGS AR    40  45  24  45 / 100  40  10  10
LITTLE ROCK   AR  41  44  25  42 / 100  50  10  10
MONTICELLO AR     49  49  28  39 / 100  90  30  20
MOUNT IDA AR      36  43  19  44 / 100  30  10  10
MOUNTAIN HOME AR  30  37  18  37 / 100  30  10  10
NEWPORT AR        36  39  23  39 / 100  60  20  10
PINE BLUFF AR     45  45  27  42 / 100  80  20  20
RUSSELLVILLE AR   36  41  19  43 / 100  20  10  10
SEARCY AR         35  38  20  39 / 100  60  10  10
STUTTGART AR      40  42  25  41 / 100  70  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN-
CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY-
CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE-
PRAIRIE-WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 AM CST SAT JAN 12 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1038 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS
TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW
PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS
TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH
SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL
LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND
BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL
RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS
POSSIBLE.

GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD
CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A
LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING
MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE
QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH
FLOOD THREAT WILL BE ENHANCED.

ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR...
TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT
IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE
THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE
STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN
INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME
STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION
WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT
BE RULED OUT.

ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL
TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE
TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE
SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF
ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY
SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN
THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT.

MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING...
SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT
IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION
ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN
FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION
SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS
SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION.
STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE.

ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR
SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE
SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN
CONTINUES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING...
MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Jan 12, 1:03 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
103 PM CST SAT JAN 12 2013

ARZ031-032-039-043-044-121950-
CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
103 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN
PULASKI...EASTERN PERRY...SOUTHWESTERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 145 PM CST...

AT 101 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LAKE NORRELL...OR 10 MILES
SOUTHWEST OF LAKE MAUMELLE...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAUMELLE...           LAKE MAUMELLE...      CONWAY...
  TOAD SUCK...          ROLAND...             PINNACLE MTN...
  MORGAN...             MAYFLOWER...          MARCHE...
  LITTLE ITALY...       LAKE NORRELL...       LAKE CONWAY...
  CHENAL VALLEY...      WYE MTN...            WYE...
  REFORM...             PARON...              PALARM...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 146.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3520 9250 3489 9224 3466 9268 3478 9284
TIME...MOT...LOC 1903Z 221DEG 43KT 3481 9267

225
Special weather statement, Jan 12, 2:17 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 PM CST SAT JAN 12 2013

ARZ014-016-024-025-032-033-122100-
CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-JACKSON AR-STONE AR-WHITE AR-
217 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...SOUTHEASTERN
STONE...EXTREME SOUTHWESTERN JACKSON...SOUTHWESTERN INDEPENDENCE...
NORTHEASTERN FAULKNER AND CLEBURNE COUNTIES UNTIL 300 PM CST...

AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROSE BUD...OR 12 MILES SOUTH OF HEBER
SPRINGS...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            HEBER SPRINGS...      GREERS FERRY LAKE...
  STEPROCK...           ROSE BUD...           PLEASANT PLAINS...
  PANGBURN...           MT VERNON...          GREERS FERRY DAM...
  CONCORD...            WILBURN...            SUNNYDALE...
  SIDON...              ROOSEVELT...          PEARSON...
  LOCUST GROVE...       LETONA...             IDA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3585 9181 3546 9156 3521 9215 3546 9223
TIME...MOT...LOC 2017Z 223DEG 40KT 3535 9207

225
Special weather statement, Jan 12, 2:54 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CST SAT JAN 12 2013

ARZ021-022-030-031-038-122140-
CONWAY AR-JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
254 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN
POPE...EASTERN LOGAN...SOUTHEASTERN JOHNSON AND NORTHWESTERN CONWAY
COUNTIES UNTIL 345 PM CST...

AT 252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MOSLEY...OR 8 MILES
NORTHEAST OF DANVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       TARAL...              POTTSVILLE...
  PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
  MOSLEY...             LONDON...             LAKE DARDANELLE...
  HOLMAN...             HECTOR...             DOVER...
  DARDANELLE LOCK AND DAM...                  DARDANELLE...
  BROOMFIELD...         SCOTTSVILLE...        RANGER...
  PINEY...              LUTHERVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 91.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3560 9326 3538 9281 3503 9326 3514 9346
TIME...MOT...LOC 2054Z 212DEG 47KT 3518 9332

224
Special weather statement, Jan 12, 3:24 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CST SAT JAN 12 2013

ARZ007-016-025-122210-
INDEPENDENCE AR-JACKSON AR-SHARP AR-
324 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP...NORTHERN JACKSON
AND EASTERN INDEPENDENCE COUNTIES UNTIL 415 PM CST...

AT 320 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MAGNESS...OR 11 MILES
SOUTHEAST OF BATESVILLE...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            TUCKERMAN...          SWIFTON...
  OIL TROUGH...         NEWARK...             MAGNESS...
  JACKSONPORT...        GRUBBS...             DIAZ...
  THIDA...              SULPHUR ROCK...       STEGALL...
  ROSIE...              MACKS...              KENYON...
  HALE...               GRANGE...             GAINESBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3552 9157 3594 9156 3601 9135 3589 9135
      3590 9111 3589 9103 3588 9102 3559 9103
TIME...MOT...LOC 2124Z 229DEG 57KT 3571 9141

225
Special weather statement, Jan 12, 3:48 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST SAT JAN 12 2013

ARZ030-037-038-122220-
LOGAN AR-SCOTT AR-YELL AR-
348 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...EASTERN SCOTT AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 415 PM CST...

AT 343 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF WALDRON...MOVING NORTHEAST AT 55
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            BOONEVILLE...
  STONEHOUSE REC AREA...                      MAGAZINE...
  CARDIFF...            BLUE MTN LAKE...      UNION HILL...
  SUGAR GROVE...        PARKS...              OLIO...
  NEEDMORE...           IONE...               GRAYSON...
  CHISMVILLE...         CAROLAN...            BOLES...
  BLUE MTN...           BLUE BALL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3524 9401 3524 9392 3504 9353 3472 9400
      3482 9418
TIME...MOT...LOC 2148Z 212DEG 49KT 3485 9402

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:03 AM CSTRiver Flood WarningLZKSaline36 hr
Jan 12, 1:03 PM CSTSpecial Weather StatementLZKPulaski47 min
Jan 12, 1:16 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline14 min
Jan 12, 2:17 PM CSTSpecial Weather StatementLZKCleburne43 min
Jan 12, 2:30 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, White45 min
Jan 12, 2:54 PM CSTSpecial Weather StatementLZKPope46 min
Jan 12, 3:18 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
Jan 12, 3:24 PM CSTSpecial Weather StatementLZKIndependence, Jackson46 min
Jan 12, 3:27 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp26 min
Jan 12, 3:48 PM CSTSpecial Weather StatementLZKScott32 min
Jan 12, 4:21 PM CSTFlash Flood WarningLZKPolk, Scott3 hr
Jan 12, 4:39 PM CSTSpecial Weather StatementLZKPolk, Scott31 min
Jan 12, 4:54 PM CSTSpecial Weather StatementLZKPolk31 min
Jan 12, 5:13 PM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott47 min
Jan 12, 5:32 PM CSTTornado WarningLZKMontgomery, Polk, Scott28 min
Jan 12, 5:37 PM CSTFlash Flood WarningLZKBaxter, Izard, Pope, Searcy, Stone, Van Buren3 hr
Jan 12, 5:58 PM CSTSpecial Weather StatementLZKConway, Van Buren47 min
Jan 12, 5:59 PM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.